Lip Augmentation - Swelling vs Overfilling
Hi and thanks for your question. It is somewhat early to tell, but your upper lip may have a bit more product in it than would be aesthetically optimal. I would give it a few more days and, if your upper lip is still too full, see if your injector is confident enough in their abilities with hyaluronidase to reduce the size. It is possible to reduce Juvederm with the enzyme as opposed to completely dissolve the filler. If your injector is hesitant, you should look for someone with enough injection experience to correct your lips. Hope that helps.
It takes about 10 days for lips to settle down from injections. Please wait that amount of time before you decide whether the result is less than expected. As you know, the lower lip should be larger than the upper lip and your case it is not and probably will remain bigger. After the waiting period, go back and discuss with your injector and see if things can be made better. The lump should improve but if not, hyaluronidase can be injected. Please see link.
From looking at your photos there is some bruising and swelling that are present in your lips. I usually have my patients wait about 2 weeks for a follow-up appointment so that the swelling and bruising can subside and I can re-evaluate at that time. If you are still unhappy after 2 weeks, I encourage you to make a follow-up appointment with your board certified plastic surgeon to address your concerns. Good luck!
Lip Swelling/Bumps After Fillers Such as Juvederm or Restylane -- Reverse With Hyaluronidase
It takes roughly 2 weeks to see the final outcome, I suggest waiting to see the final result. This can always be reversed withy hyaluronidase if you are unhappy with the results. Best, Dr. Emer
Lips take a good two weeks to settle and for the swelling to subside. It looks like some bruising on your left side. If you are at all concerned you should see your injector and have it assessed.
Irregular lip filler results
You are still fairly early in the healing process and likely still very swollen. However, even at this time point your upper lip appears overly full relative to your lower lip. As Dr. Weiner pointed out the lower lip should be fuller than the upper lip for an ideal result. Contact your injector and seek their advice. If the irregularities persist or you are overfilled or just unhappy with the result, the filler can be reduced with Hylenex/ hyaluronidase. Best.
Hi there, thanks for the question. It can take up to two weeks for the swelling to go down completely, so try to be patient. You need to see your injector at that time, she or he can determine if a touch-up needs to be done.
Good luck!Sincerely,Dr. Michelle Spring
Juvederm for Lip Enhancement
It is best to follow up with the doctor who administered the Juvederm. They can massage the area to even out the product. You may also try icing as well if it's just bruising or swelling. If it still persists, the doctor can use Hyaluronidase to dissolve the filler.
Dear Selina20, I am guessing since you had the procedure done on a Sunday that you did not have your injections done by a physician? You do have asymmetry to the lips however it is to soon to determine what is bruising versus filler. I would suggest addressing your concerns with your injector as they will know best how much product was used in each area, where it was placed as well as what technique they used and what your outcome should be. Best regards, Michael V. Elam, M.D.
Hi, filling lips with juvederm is a very popular technique used by plastic surgeons. It can take a couple of weeks for the swelling to go down. For now I would recommend to gently massage your lips to allow the product to settle into natural position. If after a couple of weeks you still feel your lips are too big, ask your doctor to "melt" some of the product with an enzyme. Otherwise, enjoy your fuller lips until the product wears off at around 6 months. I wish you the best!